# SDR UALA2012030801519

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 45,287 hours, 11,762 cycles
- Engine: Pwa PW4056
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRESSURE CASE DRAIN FILTER MODULE ASSY 271T4585-17 IS LEAKING HYDRAULIC FLUID IN LT WHEEL WELL UPPER AFT CORNER.  REPLACED DIFFERENTIAL PRESSURE INDICATOR, LEAK CHECK GOOD.
